A Caltech Library Service

Coupling coefficients for coupled-cavity lasers

Lang, Robert J. and Yariv, Amnon (1987) Coupling coefficients for coupled-cavity lasers. IEEE Journal of Quantum Electronics, 23 (3). pp. 287-289. ISSN 0018-9197.

See Usage Policy.


Use this Persistent URL to link to this item:


We derive simple, analytic formulas for the field coupling coefficients in a two-section coupled-cavity laser using a local field rate equation treatment. We show that there is a correction to the heuristic formulas based on power flow calculated by Marcuse; the correction is in agreement with numerical calculations from a coupled-mode approach.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© Copyright 1987 IEEE. Reprinted with permission. Manuscript received June 5, 1986.
Issue or Number:3
Record Number:CaltechAUTHORS:LANieeejqe87b
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:8749
Deposited By: Archive Administrator
Deposited On:12 Sep 2007
Last Modified:02 Oct 2019 23:54

Repository Staff Only: item control page